# SDR DALA2017110307934

- Difficulty date: November 2, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 48,142 hours, 32,900 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FWD LAVATORY ENTRY DOOR LOWER THRESHOLD.  REPAIRED IAW  PRI 561911-14, REV 0,  AND ER/A 562911-14, REV ORIGINAL.
